Our expert says:
I am most concerned about your addiction to Thinz and hope that other Readers who insist on taking slimming pills and potions heed the warnings about such products. Please have a medical checkup to see what is happening with your thyroid and why the thyroid medication is not working. Also ask the dr to check your female hormone levels and if you have developed insulin resistance and if he/she can refer you to a clinic or centre that can help you to wean yourself of the addiction to Thinz. Once you have got over this detrimental addiction, I would recommend that you consult a clinical dietitian (check the List of Dietitians on this Website or phone 082-593-0276 or send an e-mail to email@example.com or look in your local telephone directory or Yellow Pages, to find a dietitian in your area). The dietitian will work out a diet that will help you lose weight (e.g. a low-GI diet if you do have insulin resistance) or a balanced low-fat diet if you don't have insulin resistance. It is important to have support during this period in your life and the dietitian will be able to give you the necessary support. Once you have started losing weight I would also recommend that you start doing regular exercise on a daily basis (go for brisk walks for 30 min a day or join Walk for Life or a good gym) because exercise counteracts depression, improves weight loss and simulates your metabolism.
Hang in there
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.